advertisement
Question
Posted by: Susan | 2011/05/16

Side Effects of Oratane

Hi Could you please give me the side effects of Oratane. My sons gums have started to bleed.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi Susan

Oratane may cause dryness of mucous membranes which may explain the bleeding. If the rinsing the mouth with glycerine may help, but if severe, the best would be to speak to your doc.

All the best.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: pharmacist | 2011/05/18

Hi Susan

Oratane may cause dryness of mucous membranes which may explain the bleeding. If the rinsing the mouth with glycerine may help, but if severe, the best would be to speak to your doc.

All the best.

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement